My name is steve and i Have addicted to hydros/watson's for the past yr! As u can see from my question I need a replacement for hydros to help through the pain and get me off of them as well! Does such thing exist if so where and how much does it cost? Thank you
My question is, is there a over the counter drug tht can take me off hydros +help with the pain?
Added 5 Oct 2010:
I have a extremly bad left nee form footbal when I was in high school and my doctor took me of them when I was 21, I was of them for a yr till I was reintroduced to them last yr, this not something I'm proud of sayin but I buy them off the street now and its really hurtting my pockets! Not to mention I don't pop them I sniff them...
I jus hope there is such a thing tht can do me this justice and help me with my addiction!
5 Oct 2010
Hi Steve. There is a site you can look up to help you kick the vic's. Google in "Thomas Recipe" for opiate withdrawal. It will give you a list of OTC (over the counter) meds and supplements you can buy to get you started. It will also tell you how "Thomas" got through his addictions. When the wd's kick in you will need Advil, ImodiumAD, melonin or benadryl for sleep. Drink as much water and gatorade as you possibly can. You need to stay hydrated. Also, the more you sweat and urinate the faster the meds will be out of your system. Extra water is a must! Hot, long soaks in the tub for chills, aches, and relaxing muscles. Lots of cotton T shirts as you'll be sweating a lot. The least painful way to quit opiates is to taper off them slowly. But since you are crushing them and snorting, quitting cold turkey is probably the better route but maybe not the safest route either. So much damage can be done to your lungs and heart when snorting them.
You should really do this under a doc's supervision. If you can get a prescription for a mild benzo to help with restlessness, that would help too. Please try to stay strong and get some counseling as the chances of relapse are high. That is just a fact. More people are able to stay off their drug of choice with counseling. Try to find a local N/A or other support group in your area. Please visit here often as more people will have better ideas and tips to help get you through this. Please be safe.
My best wishes,
6 Oct 2010
I feels so weird being off of them... I don't have insurence anymor cost to much and other bill Long nights iv spent when iv tryed before to quit, the hardest thing far is the weird feelings in my feet and left nee [ not so much my right] ... I never thought of the affect to my lungs, makes sence though! I find my self eattin more sweets cause of the suger don't know why! I appericate it! Everyone I ask ether tells me to quit col turkey (not knowing I snort them) or keep taking them Iv took advil/ibphopin in the past but only giving then a day,
I was also woundering if quitting hydros/ watson's would affect my blatter? Cause when I try before to quit it felt like I had to uranate a lot but never had to! Like I meen a all day thing till I caved in and had one.. now quitting again the feeling is back...
6 Oct 2010
hun I now what your going through when I was put in the hospital last march for pneumonia I was on 80 mgs of oxyconton and another 20 and * 10 mg of oxycodone =percocet, and soma, I have been disabled since I was 23 and I am now 51 The worst thing you could have done was snort them, this is exactly why they began making oxy op instead of the reg one you cannot snore or inject them this was a big problem in are state cos 4 p a day was o'ding a day on it. however while I was in they continue to play around with all my meds and on that much oxycontin I never went through withdrawles.
I really don't want to be the bad guy on hear however it is ppl like you that begin to abuse the medication next ya know there pulling them all. I can although sympathise cos my pain is debilitating and I am in tears looking for a new pain doc since
Please try a treatment center you need some help sweetie the truth will set you free ya need to tell someone you know to please help you and they will! I know I would
6 Oct 2010
look on the posotive side if I was able to get off 100 mg of oxycontin and 8 1o mg of percocet 10 mgs and deal with 30 ms contin 2 x a day and only 4 10 mgs of percocet I know you can do about anything I have been on then for 25 yrs and after 15 yrs I was and still w/o a without a pain doc I am hurting in a big way as well
next I really don't want to be the bad guy on here however please use them like you are suppose to why well this is why pain meds keep getting recalled due to those who abuse it and next ya know there recalling them like the origional oxycontin, ppl were dying in Ohio 4 a day from Over dosing and me being on em 15 yeas they decided to take me off And also continue to snort will just make you worse of coming off them
6 Oct 2010
I hate to say it but I'm not abuseing them I popped them before but they tear up my stomach! So I snort them. I love tht ur talking to me! If u would can u talk to me and help me though times of need!!! I have friends and some family tht know my dilema but talking to a stranger is diff and help more cause they don't have to help there is do ties to the person!
6 Oct 2010
I was a QB and it was first and 15, after a lineman got calles for off sides, so I hike the ball and I see nothing, everybody is coverd from right to left... so I decided to run it, mind u tht we are only c17 yrd away from scoreing ,I get the first down and a little more. I would have scored untill BOOM some one clipped me and put me ass over end. Out for the season...
I'm only 160 pounds 5'9 built...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Isoniazid - I missed taking pyrodoxine and isoniazed for 3 days but I know for sure tht I'm goin to?
... miss pyrodoxine for one more day.would tht be dangerous?or is it ok?
1 answer • 20 Sep 2009
... need advice
1 answer • 21 Jan 2010
1 answer • 15 Apr 2011
i have abused opiates many times. always been hydros every time i stop i have very bad depression and anxity but goes away about a week or 2 after ...
4 answers • 13 Jan 2012
I hve an odd question... I have had a prob losen weight for the past 3-4 yrs. I had a parsical hyst?
Dne whn I was bout 32 or 33 still hve both overies but hve crazy black hair tht grow wildly on my chin so I fig tht my hormones r messed up. So if ...
1 answer • 21 Nov 2013